# SDR IPXA10560074

- Difficulty date: May 21, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1200-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOOR PANEL FROM STA 1200 TO 1320 LBL 24-LBL 45 INBD AFT EDGE HAS INSERT TORN OUT.  DAMAGE BEYOND REPAIRABLE LIMITS.  FABRICATED REPLACEMENT PANEL.
